# SDR SWAA2022020356643

- Difficulty date: December 29, 2021
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 60,081 hours, 35,724 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PNL 140AF DETERIORATED ; / [01] REPLACED AFT CARGO FLOOR PANEL 140AF IN REF B-737 700 AMM 25-52-01-201-801-NG.; [02] CORRECTION FOR STEP #1 TO READ FABRICATED NEW AFT CARGO FLOOR PANEL 140AF IN REF B-737 700 AMM 25-52-01-201-801-NG; [03] VERIFIED STEPS 1 AND 2..
